# SDR AALA20011638

- Difficulty date: August 8, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MID CARGO DOOR CUTOUT LOWER BEAM CORRODED STATION 636-693.  REMOVED CORROSION, INSTALLED 2 ANGLE DOUBLER PER AARD 53-10-00-3 FIG 2 PAGE 18.  (M)
